MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ETHO2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD

ROCHE DIAGNOSTICS ETHO2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Catalog Number 08057630190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with ethanol gen.2 (etoh2) assay on a cobas pro c 503 analyzer.Initial result: 137 mg/dl.The physician questioned the result and the patient denied using alcohol.The sample was rerun.Rerun result: 0 mg/dl the rerun result deemed to be correct.
 
Additional Manufacturer Narrative
The cobas pro c 503 analyzer serial number was (b)(6).Last calibration was performed (b)(6)2023 was acceptable with no alarms.Qc was performed and was acceptable.There was no indication for a performance issue of the reagent or the instrument.The alarm trace contained 2 sample foam detection alarms which may be an indication of a poor sample quality.The field service engineer (fse) checked the gear and the water pressure and they both were within range.He also checked the rinse levels for the wash stations and the cuvette rinse.Precision studies were performed and they were within specifications.The customer performed qc and it was within the facility's range.The fse did a perfomance check and the instrument was performing within specifications.The issue was resolved.The cause of the event could not be determined.

Brand Name
ETHO2
Common Device Name
ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17363018
Report Number1823260-2023-02365
Device Sequence Number5226456
Product Code DML
UDI-Device Identifier07613336121221
UDI-Public07613336121221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number08057630190
Device Lot Number708708
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown